# SDR ASAA1148884

- Difficulty date: January 2, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Foreflap
- Component: Flap
- Component part number: 6546431285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FORE FLAP INBOARD LEADING EDGE REPAIR DOUBLER CHAFED WING STA 205.  REPAIRED FORE FLAP IAW B737 400 SRM 57 53 01 FIG 201.
